# SDR DALA13041805639

- Difficulty date: August 26, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 50,758 hours, 20,165 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P-11 CIRCUIT BREAKER C36 BROKEN. "EMERGENCY CHARGER ALT".   REPLACED CIRCUIT BREAKER C36 IAW WDM 33-51-11. CIRCUIT BREAKER IS INOPERATIVE IAW WDM.
